MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB W/O STATLOCK - INDIA; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB W/O STATLOCK - INDIA; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-07
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in block e1 event site name is (b)(6).A supplemental report will be submitted upon completion of our investigation.Complaint id#: (b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) catheter ruptured two days after insertion.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g1, g3, g6, h6 (health effect ¿ clinical code, health effect ¿ impact codes ), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) catheter ruptured two days after insertion, no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: e1 (initial reporter, event site email).Due to character limitation in block e1: initial reporter: (b)(6).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.

Brand Name
MEGA 7.5 FR. 40CC IAB W/O STATLOCK - INDIA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
lori gosselin
15 law drive
fairfield, NJ 07004
MDR Report Key21854969
Report Number2248146-2025-0000223
Device Sequence Number7888733
Product Code DSP
UDI-Device Identifier10607567111339
UDI-Public(01)10607567111339(10)3000338689(17)260926(11)230926
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model Number0684-00-0295-07
Device Catalogue Number0684-00-0295-07
Device Lot Number3000338689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/13/2025
07/10/2025
07/17/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/20/2025
07/14/2025
07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.; UNKNOWN.
Patient Age68 YR
Patient SexMale
Patient Weight103 KG